Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 06:45 PM
Roy
Guest
 
Posts: n/a
Default Micardis side affect

I've been on Micartis for one year. I began to have bradycardia with irregular heart beats. I eventually had a nuclear stress test and camera pictures of the heart. The cardiologist said that nothing wrong could be found. I got on the internet and eventually discovered that heart palpitations was a possible side affect for micartis. After a three day taper off from micardis I completely stopped taking this high BP medicine. Suddenly I no longer have the debilitating irregular heart beats which were happening nearly every day. My blood pressure has also been fine at near 120/70 for the past week.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects of micardis Unregistered Micardis 0 09-23-2007 04:53 PM
Micardis Rick Micardis 2 09-10-2007 12:08 AM
avelox side affect Bonnie Avelox 1 12-03-2005 06:00 AM
adverse affect 62 year old Zonegran 0 12-03-2005 06:00 AM
MICARDIS DAVID Micardis 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:20 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.